# SDR REXA2012110601465

- Difficulty date: October 27, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 11,923 hours, 8,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL12 FORWARD OF FS280 CRACKED.  REPAIRED IAW BOMBARDIER REO 690-53-11-431.
